Academic Journals Database
Disseminating quality controlled scientific knowledge

A New Bandwidth Interval Based Forecasting Method for Enrollments Using Fuzzy Time Series

ADD TO MY LIST
 
Author(s): Hemant Kumar Pathak | Prachi Singh

Journal: Applied Mathematics
ISSN 2152-7385

Volume: 02;
Issue: 04;
Start page: 504;
Date: 2011;
Original page

Keywords: Fuzzy Sets | Fuzzy Time Series | Fuzzy Logical Relations

ABSTRACT
In this paper, we introduce the concept of (4/3)? bandwidth interval based forecasting. The historical enrollments of the university of Alabama are used to illustrate the proposed method. In this paper we use the new simplified technique to find the fuzzy logical relations.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?